KOPS - The Institutional Repository of the University of Konstanz

Degenerate nonlocal Cahn-Hilliard equations : Well-posedness, regularity and local asymptotics

Degenerate nonlocal Cahn-Hilliard equations : Well-posedness, regularity and local asymptotics

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DAVOLI, Elisa, Helene RANETBAUER, Luca SCARPA, Lara TRUSSARDI, 2020. Degenerate nonlocal Cahn-Hilliard equations : Well-posedness, regularity and local asymptotics. In: Annales de l'Institut Henri Poincaré (C) : Non Linear Analysis. Elsevier. 37(3), pp. 627-651. ISSN 0294-1449. eISSN 1873-1430. Available under: doi: 10.1016/j.anihpc.2019.10.002

@article{Davoli2020Degen-55542, title={Degenerate nonlocal Cahn-Hilliard equations : Well-posedness, regularity and local asymptotics}, year={2020}, doi={10.1016/j.anihpc.2019.10.002}, number={3}, volume={37}, issn={0294-1449}, journal={Annales de l'Institut Henri Poincaré (C) : Non Linear Analysis}, pages={627--651}, author={Davoli, Elisa and Ranetbauer, Helene and Scarpa, Luca and Trussardi, Lara} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55542"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Scarpa, Luca</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55542"/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2020</dcterms:issued> <dc:contributor>Trussardi, Lara</dc:contributor> <dc:contributor>Davoli, Elisa</dc:contributor> <dcterms:title>Degenerate nonlocal Cahn-Hilliard equations : Well-posedness, regularity and local asymptotics</dcterms:title> <dc:language>eng</dc:language> <dc:creator>Davoli, Elisa</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-11-16T08:59:33Z</dcterms:available> <dc:contributor>Ranetbauer, Helene</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Ranetbauer, Helene</dc:creator> <dcterms:abstract xml:lang="eng">Existence and uniqueness of solutions for nonlocal Cahn-Hilliard equations with degenerate potential is shown. The nonlocality is described by means of a symmetric singular kernel not falling within the framework of any previous existence theory. A convection term is also taken into account. Building upon this novel existence result, we prove convergence of solutions for this class of nonlocal Cahn-Hilliard equations to their local counterparts, as the nonlocal convolution kernels approximate a Dirac delta. Eventually, we show that, under suitable assumptions on the data, the solutions to the nonlocal Cahn-Hilliard equations exhibit further regularity, and the nonlocal-to-local convergence is verified in a stronger topology.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Scarpa, Luca</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-11-16T08:59:33Z</dc:date> <dc:creator>Trussardi, Lara</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account